Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on GPIs and their coefficients


Author: Charles Lanski
Journal: Proc. Amer. Math. Soc. 98 (1986), 17-19
MSC: Primary 16A38; Secondary 16A08, 16A12
DOI: https://doi.org/10.1090/S0002-9939-1986-0848865-6
MathSciNet review: 848865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is a prime ring satisfying a GPI, then $ R$ satisfies a multilinear GPI having all its coefficients in $ R$. Also, all $ R$ bimodules in the Martindale quotient ring of $ R$ satisfy the same multilinear GPIs.


References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Rings with involution, Univ. of Chicago Press, Chicago, 1976. MR 0442017 (56:406)
  • [2] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 574-584. MR 0238897 (39:257)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A08, 16A12

Retrieve articles in all journals with MSC: 16A38, 16A08, 16A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848865-6
Keywords: Generalized polynomial identity
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society